Discussions By Condition: Mental conditions

What's wrong here?

Posted In: Mental conditions 1 Replies
  • Posted By: pumpkinseeds
  • June 23, 2008
  • 02:10 PM

I am hoping someone here might be able to help me. I cannot talk to anyone in person because I choke up and start crying.:(
I am a 25 year old female. 3 years ago I was diagnosed with major depression. I take Wellbutrin twice a day. Lately I have been having really bad breakdowns. To make a long story short, I found out my fiance has been cheating on me. I found out and we decided to work things out. We have a 16 month old daughter. He works overseas in Europe right now. Havent seen him for 10 months. I found out he is getting married or has married someone else. I am heart broken. I cant stop crying and cannot sleep. Just typing this brings me to tears. This has been going on for months. I shouldnt still be crying everyday, right? Now the slightest things bring me to tears. (this morning I cried over my laundry be wrinkled in the dryer...) My heart races nonstop and I think Im going to have a nervous breakdown. Why cant I get over this? Will this depression ever go away? The Wellbutrin isnt working anymore.

Reply Flag this Discussion

1 Replies:

  • Oh dear. I feel for you. That must be killing you... I think that you non-stop crying over this is no exactly normal for a person, but, if you bring in the factor of your depression, it makes some sense. Your depression is probably magnifying your sadness about your now-ex, making it hard to get over. Talk to a doctor though. They help much more that 13 year olds with depression! :D
    depression.my.killer 11 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?